Alert archive / Missouri / Flash Flood Warnings in 2006
Flash Flood Warning 116, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Sep 22, 2006, 9:32 PM CDT for Howell County, Missouri. It was in force for 11 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 22, 2006, 9:32 PM CDT (02:32 UTC)
- Expired
- Sep 23, 2006, 9:00 AM CDT
- In force
- 11 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Howell County, MO
The radar
The Springfield radar (KSGF), 141 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 22, 10:00 PM CDT | FLASH FLOOD | West Plains, MO | STREET FLOODING THROUGHOUT CITY OF WEST PLAINS...LAW ENFORCEMENT OFFICIALS ALSO REPORT THAT LOW WATER CROSSINGS OUTSIDE CITY LIMITS ARE LIKELY FLOODED AS WELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 287 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1903 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 230236 FFWSGF MOC091-231400- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 932 PM CDT FRI SEP 22 2006 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... HOWELL COUNTY IN SOUTH CENTRAL MISSOURI. * UNTIL 900 AM CDT SATURDAY * AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS HAVE PRODUCED ONE TO TWO INCHES OF RAIN THIS EVENING. ADDITIONAL THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT HOURS WITH AN ADDITIONAL ONE TO LOCALLY FOUR INCHES OF RAIN POSSIBLE AS REPEATED ROUNDS OF THUNDERSTORMS MOVE OVER THE AREA. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3655 9214 3661 9168 3705 9168 3693 9209 $$ IZZI
3 follow-up statements
000
WGUS73 KSGF 230526
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1214 AM CDT SAT SEP 23 2006
MOC091-231400-
HOWELL MO-
1214 AM CDT SAT SEP 23 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
HOWELL COUNTY...
AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE REPEATED ROUNDS OF THUNDERSTORMS PRODUCING TORRENTIAL
RAINFALL AFFECTING CENTRAL AND SOUTHERN PORTIONS OF HOWELL COUNTY.
RADAR ESTIMATES INDICATE THAT THESE THUNDERSTORMS ARE CONTINUING TO
PRODUCE HOURLY RAINFALL RATES OF ONE TO LOCALLY TWO INCHES PER HOUR.
SINCE THE HEAVY RAIN BEGAN LATE FRIDAY EVENING DOPPLER RADAR
INDICATES THAT MUCH OF CENTRAL AND SOUTHERN HOWELL COUNTY HAS SEEN 2
TO LOCALLY 5 INCHES OF RAIN.
ADDITIONAL HEAVY RAINFALL WILL LIKELY LEAD TO FLASH FLOODING...AND
POTENTIALLY SIGNIFICANT FLASH FLOODING OVERNIGHT. SOME PORTIONS OF
SOUTHERN HOWELL COUNTY COULD SEE STORM TOTAL RAINFALL AMOUNTS OF 6
TO 8 INCHES BY MORNING. RAINFALL OF THIS MAGNITUDE WILL PRODUCE
FLASH FLOODING.
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD...TURN
AROUND...DONT DROWN
LAT...LON 3650 9215 3650 9170 3686 9168 3687 9195
3694 9196 3693 9209
$$
IZZI000
WGUS73 KSGF 230731
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
226 AM CDT SAT SEP 23 2006
MOC091-231400-
HOWELL MO-
226 AM CDT SAT SEP 23 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
HOWELL COUNTY...
WHILE RAINFALL HAS ENDED FOR NOW ACROSS THE WARNING
AREA...ADDITIONAL THUNDERSTORMS ARE EXPECTED TO MOVE NORTHEAST INTO
HOWELL COUNTY AFTER 4 AM. THESE STORMS MAY PRODUCE ANOTHER INCH OR
TWO OF RAINFALL.
THUNDERSTORMS EARLIER TONIGHT PRODUCED AN ESTIMATED 3 TO 4 INCHES OF
RAINFALL. LOW WATER CROSSING WILL BE ESPECIALLY VULNERABLE TO
FLOODING THROUGH EARLY SATURDAY MORNING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE
CHURCH...SILOAM SPRINGS AND POMONA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3650 9215 3650 9170 3686 9168 3687 9195
3694 9196 3693 9209
$$
DSA000
WGUS73 KSGF 231205
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
704 AM CDT SAT SEP 23 2006
MOC091-231400-
HOWELL MO-
704 AM CDT SAT SEP 23 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
HOWELL COUNTY...
AT 7 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL ACROSS HOWELL
COUNTY. THESE STORMS WILL PRODUCE AN ADDITIONAL ONE HALF TO
ONE AND A HALF INCHES OF RAIN THROUGH 9 AM.
RADAR ESTIMATED THAT RAINFALL TOTALS SINCE FRIDAY HAVE RANGED FROM
TWO TO FOUR INCHES ACROSS MUCH OF HOWELL COUNTY WITH LOCALLY HIGHER
AMOUNTS NEAR 5 INCHES IN SOUTHERN HOWELL COUNTY.
ANY ADDITIONAL RAINFALL WILL AGGRAVATE EXISTING FLOODING...OR LEAD
TO ADDITIONAL FLASH FLOODING ACROSS THE WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...LOW WATER CROSSINGS...COUNTRY ROADS...AS WELL
AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
LAT...LON 3650 9169 3649 9113 3682 9113 3683 9123
3688 9122 3688 9168
LAT...LON 3650 9215 3650 9170 3686 9168 3687 9195
3694 9196 3693 9209
$$
FOSTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 22, 6:35 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Sep 22, 6:35 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 635 PM CDT FRI SEP 22 2006 ...TORNADO WATCH 787 REMAINS IN EFFECT UNTIL 9 PM... .UPDATE... DRYLINE EXTENDED ROUGHLY ALONG A AIZ-SGF-UMN LINE AT 23Z. AIRMASS TO THE EAST STILL VERY UNSTABLE WITH CAPES BETWEEN 1500-2500 J/KG. SHEAR VALUES ALSO REMAIN FAVORABLE FOR SUPERCELL STORMS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT AT THIS TIME. TORNADIC THREAT HAS SHIFTED MORE INTO SOUTHCENTRAL AND CENTRAL MISSOURI. EXPECT THE NEXT ROUND OF STORMS TO DEVELOP AFTER MIDNIGHT AS THE SYSTEM MOVES OUT IN THE ROCKIES AND APPROACHES THE AREA. .AVIATION... FOR THE 00Z TAFS...KSGF AND KJLN TERMINALS WILL SEE VFR THROUGH ABOUT 05Z. EXPECT GUSTY SOUTHWEST WINDS TO GRADUALLY DECREASE AFTER SUNSET. HAVE PUT VCTS BOTH TERMINALS AFTER 05Z...BECOMING -SHRA AS FRONT PUSHES THROUGH AFTER 12Z. VFR CONDITIONS ARE THEN FORECAST BY 18Z. GAEDE && .PREVIOUS DISCUSSION... SEVERE AND POTENTIALLY TORNADIC STORMS DEVELOPED AHEAD OF BULGING DRYLINE EARLY THIS AFTERNOON...IN VERY UNSTABLE AND STRONG SHEARED AIRMASS EAST OF HIGHWAY 65. DATA FROM 16Z KSGF SOUNDING SHOWED LOW LEVEL CAP ERODED BY 11 AM WITH 3600+ J/KG CAPE AND 0-3KM STORM RELATIVE HELICITIES OVER 350 M2/S2. BY 230 PM MOST OF THE STORMS WERE EXITING THE EASTERN PORTION OF THE WARNING AREA. WITH DEWPOINT TEMPS STILL HOVERING IN THE LOWER/MID 60S ALONG AND EAST OF A JOPLIN TO VERSAILLES LINE...AND UPPER LEVEL SHORTWAVE STILL OUT TO OUR WEST...DO NOT THINK WE ARE TOTALLY IN THE CLEAR JUST YET. HOWEVER...TORNADO THREAT HAS DECREASED SOMEWHAT WITH VEERING LOW LEVEL WINDS AND SLIGHTLY DRIER AIR. SHORT TERM (TONIGHT THROUGH SATURDAY)... WILL MAINTAIN THUNDERSTORM CHANCES IN THE FORECAST WITH HIGHEST CHANCES OVER THE EAST FOR TONIGHT AND SATURDAY. EXPECT TO SEE ADDITIONAL STORMS DEVELOP AHEAD OF MAIN UPPER LEVEL TROUGH OVER THE FOUR CORNERS REGION THROUGH THE EVENING AND EARLY MORNING. AS MAIN TROUGH MOVES THROUGH THE AREA WITH SURFACE COLD FRONT...YET ANOTHER ROUND OF STRONG TO SEVERE STORMS WILL BE POSSIBLE. EXPECT MAINLY A STRAIGHT LINE WIND THREAT WITH THE LATER ROUNDS OF STORMS. TERRY && LONG TERM (SATURDAY NIGHT - THURSDAY)... THIS PERIOD APPEARS TO BE QUIET IN THE WAKE OF OUR ONGOING STORM SYSTEM. COLD FRONT WILL SPREAD THROUGH A CANADIAN AIRMASS THAT WILL SCOUR MOISTURE FROM THE DEEP SOUTH AND INTO THE GULF. THIS WILL LIMIT ANY POTENTIAL FOR ACTIVE WEATHER THROUGH TUESDAY NIGHT. THERE MAY BE A COUPLE OF WEAK DISTURBANCES MIGRATING THROUGH THE NORTHWEST FLOW DURING THESE PERIODS...BUT WEAK LIFT AND LOW MOISTURE MAY ONLY YIELD CLOUD COVER. THE GFS SUGGESTS THAT A STRONGER WAVE COULD IMPACT THE REGION BY WEDNESDAY. MOISTURE WILL STILL BE LACKING HOWEVER BETTER LIFT WITH THIS SYSTEM JUSTIFIES SOME CHANCE POPS FROM WEDNESDAY THROUGH THURSDAY. FOLLOWED THE MEX POPS NUMBERS WITH THESE PERIODS. FALL LIKE TEMPERATURES WILL BE OBSERVED THROUGH THE UPCOMING WORK WEEK WITH HIGHS IN THE 70S AND 80S...AND LOWS RANGING FROM THE 40S TO THE MID 50S. CRAMER && SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Sep 22, 8:00 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 800 PM CDT FRI SEP 22 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 800 PM CDT FRI SEP 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ISOLATED TORNADOES... DAMAGING WINDS IN EXCESS OF 60 MPH...AND HAIL UP TO GOLF BALL SIZE. AREAS AFFECTED AND TIMING: ALL OF THE MISSOURI OZARKS FOR THE REMAINDER OF THE OVERNIGHT HOURS THROUGH THE REMAINDER OF THE OVERNIGHT HOURS.. DISCUSSION: STRONG TO SEVERE THUNDERSTORMS CONTINUE TO MOVE INTO SOUTHERN MISSOURI FROM NORTHERN ARKANSAS. THESE STORMS WILL AFFECT AREAS SOUTH OF INTERSTATE 44. THE PRIMARY THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE THUNDERSTORM THREAT WILL CONTINUE DURING THE OVERNIGHT HOURS AS A SURFACE COLD FRONT APPROACHES THE AREA. THUNDERSTORMS MAY REDEVELOP OVER MUCH OF THE OUTLOOK AREA AFTER MIDNIGHT. THE GREATEST HAZARDS WITH THESE STORMS WILL BE QUARTER SIZE HAIL AND WINDS IN EXCESS OF 60 MPH. AT THIS TIME...THE TORNADO THREAT APPEARS MINIMAL AFTER MIDNIGHT AND WOULD BE MOST LIKELY NEAR THE ARKANSAS BORDER. HEAVY RAINFALL LEADING TO LOCALIZED FLOODING WILL BE POSSIBLE ACROSS ALL OF THE OUTLOOK AREA FROM SOME OF THE HEAVIER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN ON SATURDAY AFTERNOON AND EVENING. PERSONS EAST OF HIGHWAY 65 CAN EXPECT HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS IN EXCESS OF 60 MPH. A TORNADO OR TWO CANNOT BE RULED OUT. HEAVY RAINFALL LEADING TO LOCALIZED FLOODING WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH MID EVENING ALONG AND EAST OF A LINE FROM NEOSHO TO OSAGE BEACH. SPOTTERS AND EMERGENCY MANAGERS ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI SHOULD MONITOR THE DEVELOPMENT OF THIS SIGNIFICANT SEVERE WEATHER EVENT CLOSELY. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAEDE
In the hours before
Local storm report, Sep 22, 6:43 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
643 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL AVA 36.95N 92.66W
09/22/2006 E2.75 INCH DOUGLAS MO EMERGENCY MNGR
70 SKYLIGHTS AT WALMART SUPERCENTER BROKEN AT HIGHWAY 76
AND KK HIGHWAY.
&&
SCHULTZLocal storm report, Sep 22, 7:12 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
712 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL 2 N ELDRIDGE 37.86N 92.75W
09/22/2006 E1.25 INCH LACLEDE MO FIRE DEPT/RESCUE
0108 PM HAIL DECATURVILLE 37.91N 92.70W
09/22/2006 E0.75 INCH CAMDEN MO LAW ENFORCEMENT
0123 PM TSTM WND GST 2 N WET GLAIZE 37.95N 92.53W
09/22/2006 E60.00 MPH CAMDEN MO LAW ENFORCEMENT
WINDS ESTIMATED AT GREATER THAN 60 MPH ALONG WITH DIME
SIZE HAIL.
0124 PM HAIL MONTREAL 37.97N 92.59W
09/22/2006 E0.75 INCH CAMDEN MO POST OFFICE
0130 PM HAIL HOUSTON 37.33N 91.96W
09/22/2006 E1.00 INCH TEXAS MO AMATEUR RADIO
0150 PM HAIL DIXON 37.99N 92.09W
09/22/2006 E1.75 INCH PULASKI MO LAW ENFORCEMENT
0150 PM HAIL HOUSTON 37.33N 91.96W
09/22/2006 E0.88 INCH TEXAS MO LAW ENFORCEMENT
0201 PM TSTM WND DMG 3 NE ROLLA 37.98N 91.73W
09/22/2006 PHELPS MO BROADCAST MEDIA
TWO LARGE TREES DOWN ONE BLOCKING HIGHWAY E.
0205 PM HAIL VICHY 38.11N 91.76W
09/22/2006 E0.88 INCH MARIES MO POST OFFICE
0206 PM HAIL 4 NE ROLLA 37.99N 91.72W
09/22/2006 E2.75 INCH PHELPS MO AMATEUR RADIO
0212 PM HAIL ROLLA 37.95N 91.77W
09/22/2006 E0.88 INCH PHELPS MO TRAINED SPOTTER
AT THE ROLLA AIRPORT.
0220 PM TORNADO ST. JAMES 38.00N 91.61W
09/22/2006 PHELPS MO LAW ENFORCEMENT
*** 2 INJ *** POSSIBLE TORNADO...NUMEROUS LARGE TREES AND
POWER LINES DOWN. CONSIDERALBE STRUCTURAL DAMAGE TO
SEVERAL BUILDINGS. SEMI TRUCK AND BUS OVERTURNED ON I 44
NEAR ST.JAMES. CONSIDERABLE DAMAGE REPORTED TO STRIP MALL
IN TOWN AS WELL AS DAMAGE TO AN ELEMENTARY SCHOOL. 2
INJURIES.
0229 PM TORNADO 2 E ST. JAMES 38.00N 91.58W
09/22/2006 PHELPS MO PUBLIC
UNCOMFIRMED REPORT,LOCATED ALONG INTERSTATE 44.
0418 PM HAIL 8 NNE AVA 37.06N 92.60W
09/22/2006 E2.00 INCH DOUGLAS MO BROADCAST MEDIA
TWO INCH HAIL HALFWAY BETWEEN MANSFIELD AND AVA. RELAYED
BY KYTV.
0430 PM HAIL AVA 36.95N 92.66W
09/22/2006 E1.00 INCH DOUGLAS MO EMERGENCY MNGR
0431 PM HAIL GOODHOPE 36.91N 92.81W
09/22/2006 E1.75 INCH DOUGLAS MO EMERGENCY MNGR
0432 PM HAIL AVA 36.95N 92.66W
09/22/2006 E1.75 INCH DOUGLAS MO AMATEUR RADIO
0432 PM TSTM WND DMG BRADLEYVILLE 36.78N 92.91W
09/22/2006 TANEY MO EMERGENCY MNGR
TREES DOWN IN BRADLEYVILLE. HIGHWAY 76 IS BLOCKED
0435 PM HAIL AVA 36.95N 92.66W
09/22/2006 E2.75 INCH DOUGLAS MO EMERGENCY MNGR
70 SKYLIGHTS AT WALMART SUPERCENTER BROKEN AT HIGHWAY 76
AND KK HIGHWAY.
0435 PM HAIL AVA 36.95N 92.66W
09/22/2006 E2.75 INCH DOUGLAS MO EMERGENCY MNGR
BASEBALL AND HALF DOLLAR SIZE HAIL REPORTED IN AVA
0435 PM TSTM WND DMG 5 SW AVA 36.90N 92.72W
09/22/2006 DOUGLAS MO EMERGENCY MNGR
TREES DOWN ON HIGHWAY 76 BETWEEN AVA AND GOODHOPE
0435 PM HAIL AVA 36.95N 92.66W
09/22/2006 E2.75 INCH DOUGLAS MO EMERGENCY MNGR
LARGE HAIL DAMAGED 2 AUTO WINDSHIELDS AT THE AMBULANCE
SHED IN AVA
0435 PM TSTM WND DMG 5 W AVA 36.95N 92.75W
09/22/2006 DOUGLAS MO EMERGENCY MNGR
TREES DOWN ON KK HIGHWAY OFF OF 76 HIGHWAY. SEVERAL TREES
DOWN ON K HIGHWAY WEST OF AVA OFF OF HIGHWAY 14.
0435 PM HAIL AVA 36.95N 92.66W
09/22/2006 E2.75 INCH DOUGLAS MO EMERGENCY MNGR
LARGE HAIL DAMAGED AUTOS AT COPELAND FACTORY IN AVA. SOME
UNCONFIRMED REPORTS OF HAIL DAMAGE TO HOMES IN AVA.
RELAYED BY EMERGENCY MANAGER.
0441 PM HAIL 8 N AVA 37.07N 92.66W
09/22/2006 E4.25 INCH DOUGLAS MO EMERGENCY MNGR
SOFTBALL AND BASEBALL SIZE HAIL REPORTED BY EMERGENCY
MANAGER IN MOUNT ZION AREA
0445 PM TSTM WND DMG 1 E AVA 36.95N 92.64W
09/22/2006 DOUGLAS MO EMERGENCY MNGR
TREES DOWN 2 MILES NORTH ON HIGHWAY 95 OFF OF HIGHWAY 14.
TREES NOT ON THE ROADWAY.
0450 PM HAIL 1 S MANSFIELD 37.09N 92.58W
09/22/2006 E1.75 INCH WRIGHT MO AMATEUR RADIO
0452 PM HAIL 5 W NORWOOD 37.11N 92.51W
09/22/2006 E1.75 INCH WRIGHT MO AMATEUR RADIO
0455 PM HAIL MANSFIELD 37.11N 92.58W
09/22/2006 E1.75 INCH WRIGHT MO EMERGENCY MNGR
WRIGHT COUNTY EM REPORTED A PICKUP TRUCK WITH HAIL DAMAGE
ON HIGHWAY 5 AND HIGHWAY 76. RELAYED BY DOUGLAS COUNTY
EM.
0455 PM HAIL MANSFIELD 37.11N 92.58W
09/22/2006 E1.75 INCH WRIGHT MO EMERGENCY MNGR
0539 PM FUNNEL CLOUD 6 SW POMONA 36.81N 91.99W
09/22/2006 HOWELL MO AMATEUR RADIO
0542 PM TSTM WND GST ROLLA 37.95N 91.77W
09/22/2006 E70.00 MPH PHELPS MO PUBLIC
ESTIMATED 60 TO 70 MPH. ONE TENTH OF A MILE OFF 1-44 AT
MILE MARKER 184.
0558 PM FUNNEL CLOUD 6 NW ROLLA 38.01N 91.85W
09/22/2006 PHELPS MO LAW ENFORCEMENT
&&
PRELIMINARY SUMMARY...ADDITIONAL REPORTS MAY BE ADDED AS THEY COME
IN.
IZZILocal storm report, Sep 22, 7:51 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
751 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 3 SW AVA 36.92N 92.70W
09/22/2006 DOUGLAS MO EMERGENCY MNGR
TREES DOWN. DAMAGE TO MOBILE HOME. REPORTED AS A POSSIBLE
BRIEF TORNADO TOUCHDOWN NEAR HWY 76 AND KK.
&&
DSALocal storm report, Sep 22, 7:53 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
753 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM FLASH FLOOD MYRTLE 36.51N 91.27W
09/22/2006 OREGON MO LAW ENFORCEMENT
FLOODING OF LOW WATER CROSSING IN THE MYRTLE AREA.
&&
DSASpecial weather statement, Sep 22, 8:14 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 814 PM CDT FRI SEP 22 2006 MOZ104-230145- TANEY- 814 PM CDT FRI SEP 22 2006 ...SIGNIFICANT WEATHER ALERT FOR TANEY COUNTY UNTIL 845 PM CDT... AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF FORSYTH TO 7 MILES NORTHWEST OF OMAHA...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF FORSYTH TO 8 MILES SOUTHWEST OF BRANSON... AND MOVING NORTHEAST AT 40 MPH. PEOPLE IN SOUTHERN TANEY COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD THESE STORM BECOME SEVERE. NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS. IZZI
Local storm report, Sep 22, 8:52 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
852 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TORNADO ST. JAMES 38.00N 91.61W
09/22/2006 F1 PHELPS MO NWS STORM SURVEY
*** 2 INJ *** NUMEROUS LARGE TREES AND POWER LINES DOWN.
CONSIDERALBE STRUCTURAL DAMAGE TO NUMEROUS BUILDINGS.
SEMI TRUCK AND BUS OVERTURNED ON I 44 NEAR ST.JAMES.
CONSIDERABLE DAMAGE REPORTED TO STRIP MALL IN TOWN AS
WELL AS DAMAGE TO AN ELEMENTARY SCHOOL. 2 INJURIES.
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 7:42 PM CDT | Flash Flood Warning | SGF | Oregon | 6 hr |
| Sep 22, 8:19 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 41 min |
| Sep 22, 8:24 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 96 min |
| Sep 22, 9:09 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 66 min |
| Sep 22, 9:23 PM CDT | Flash Flood Warning | SGF | Ozark, Taney | 12 hr |
| Sep 22, 9:51 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 69 min |
| Sep 22, 9:55 PM CDT | Flash Flood Warning | SGF | Oregon | 11 hr |
| Sep 22, 9:57 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 27 min |
| Sep 22, 10:03 PM CDT | Tornado Warning | SGF | Howell, Ozark | 57 min |
| Sep 22, 10:57 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 63 min |
| Sep 23, 3:41 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 36 min |
| Sep 23, 6:10 AM CDT | Severe Thunderstorm Warning | SGF | Ozark | 50 min |
| Sep 23, 6:43 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell | 35 min |
| Sep 23, 8:59 AM CDT | Flash Flood Warning | SGF | Oregon | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.